Sur les feuilletages induits par l'action de groupes de Lie nilpotents
Annales de l'Institut Fourier, Volume 27 (1977) no. 2, pp. 161-189.

We examine the topology of compact manifolds admitting codimension one foliations induced by non degenerate actions of nilpotent Lie groups. There exist specific ideals in the Lie algebra which are connected with the existence of semi isolated compact leaves.

In a second part, we prove fibration and cobordism theorems generalizing the results obtains by H. Rosenberg and the author for R n (cf. Cahiers IHES, 1974).

Nous étudions ici les feuilletages de codimension un induits par les actions non dégénérées de groupes nilpotents.

L’existence de feuilles non compactes isolées d’un côté, implique celle d’idéaux remarquables dans l’algèbre de Lie du groupe.

Dans la deuxième partie, nous montrons, dans le cas des groupes de Heisenberg des théorèmes de fibration et de cobordisme généralisant ceux obtenus par H. Rosenberg et l’auteur pour R n (cf. Cahiers IHES, 1974).

@article{AIF_1977__27_2_161_0,
     author = {Chatelet, Gilles},
     title = {Sur les feuilletages induits par l'action de groupes de {Lie} nilpotents},
     journal = {Annales de l'Institut Fourier},
     pages = {161--189},
     publisher = {Institut Fourier},
     volume = {27},
     number = {2},
     year = {1977},
     doi = {10.5802/aif.655},
     zbl = {0349.57009},
     mrnumber = {57 #17662},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.655/}
}
TY  - JOUR
AU  - Chatelet, Gilles
TI  - Sur les feuilletages induits par l'action de groupes de Lie nilpotents
JO  - Annales de l'Institut Fourier
PY  - 1977
DA  - 1977///
SP  - 161
EP  - 189
VL  - 27
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.655/
UR  - https://zbmath.org/?q=an%3A0349.57009
UR  - https://www.ams.org/mathscinet-getitem?mr=57 #17662
UR  - https://doi.org/10.5802/aif.655
DO  - 10.5802/aif.655
LA  - fr
ID  - AIF_1977__27_2_161_0
ER  - 
%0 Journal Article
%A Chatelet, Gilles
%T Sur les feuilletages induits par l'action de groupes de Lie nilpotents
%J Annales de l'Institut Fourier
%D 1977
%P 161-189
%V 27
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.655
%R 10.5802/aif.655
%G fr
%F AIF_1977__27_2_161_0
Chatelet, Gilles. Sur les feuilletages induits par l'action de groupes de Lie nilpotents. Annales de l'Institut Fourier, Volume 27 (1977) no. 2, pp. 161-189. doi : 10.5802/aif.655. http://www.numdam.org/articles/10.5802/aif.655/

[1] G. Chatelet et H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, 21,3 (1971), 95-106. | Numdam | MR | Zbl

[2] G. Chatelet, H. Rosenberg and D. Weil, Classification of R2-action up to topological type, Cahier IHES, 43 (1974).

[3] G. Chatelet and H. Rosenberg, Manifolds which admit Rn-action, Cahier IHES, 43 (1974). | Numdam

[4] A. Haefliger, Variétés feuilletées, Ann. E.N.S. Pise série 3, 16 (1962). | Numdam | Zbl

[5] N. Koppell, Thèse Berkeley (1968).

[6] N. Koppell, Commuting diffeomorphisms, Proceeding of symposia in pure mathematics, XIV (1970). | Zbl

[7] R. Moussu et F. Pelletier, Sur le théorème de Poincaré-Bendixon, Ann. Inst. Fourier, 24,1 (1974), 131-148. | Numdam | MR | Zbl

[8] R. Moussu et R. Roussarie, Relation de cobordisme et de feuilletages, Cahiers IHES, 43 (1974). | Numdam

[9] J. Plante, On the existence of exceptional minimal sets in foliations of codimension one. | Zbl

[10] Ragunathan, Discrete Lie groups of Lie groups, Springer-Verlag.

[11] G. Reeb, Variétés feuilletées, Hermann (1952).

[12] R. Roussarie, H. Rosenberg and D. Weil, Classification of manifolds of rank two, Ann. of Maths., 91 (1970), 449-464. | Zbl

[13] H. Rosenberg et R. Roussarie, Stabilité des feuilletages de T3, Journal of Diff. Equations, Vol. 10, n° 2 (1975).

[14] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR | Zbl

Cited by Sources: